# SDR CA100624002

- Difficulty date: June 23, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Burned
- Location: Magneto
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS MAGNETO HAD BEEN REMOVED SERVICEABLE AND PLACED INTO INVENTORY. A VERIFICATION CHECK PRIOR TO INSTALLATION REVEALED A BURNED SPOT ON THE COIL AND ON THE INSIDE OF THE MAGNETO CASING.
